# SDR GLBA2001083

- Difficulty date: April 15, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N297UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120297
- Aircraft time: 13,633 hours, 15,580 cycles
- System (JASC): 8010 · Engine Cranking
- Part: Relay
- Part number: 32540
- Condition: Shorted
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPARKS FROM RT SIDE START CONTACT PANEL DURING NR 2 ENGINE START/INSP.  FOUND START CONTACT RELAY SHORTED.  REPLACED RELAY, OPS CHECKED SYSTEM SATISFACTORY.
